Jump to content

Rorius

Member Since 22 Jan 2013
Offline Last Active May 25 2013 08:35 AM

Posts I've Made

In Topic: Worried... Is This Accutane Dosage Too High?

15 March 2013 - 05:48 PM

Not sure the side effects really take effect after just 2 days, so try and not focus on them. If you find they're too much to handle after a few weeks, then you can always just switch to a lower dose.


In Topic: Sports, Sweat, And Acne?

12 March 2013 - 03:45 PM

I'm not sure what you're disagreeing with there.

 

The glands are separate- that's just a fact. I'm sure your Dermatologist is aware of this. I didn't dispute that washing can contribute to acne, and infact pointed the OP in the direction of some useful information.


In Topic: Dermatologist?

11 March 2013 - 11:59 AM

Of course not.


In Topic: Acne Pustules

10 March 2013 - 08:15 PM

Differin wouldn't have made your acne worse, but it might not be helping. I find it to be pretty ineffective.

 

Have you tried BP? Oral medication?


In Topic: Dermatologist?

10 March 2013 - 08:13 PM

Yes. There are all against you. Med school teaches doctors to take your money, I'm sure.